@article{VSGTU_2012_126_1_a22,
author = {V. V. Dolishniy and A. I. Zhdanov},
title = {Economy method for multiple solving augmented regularized normal system of equation},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {214--222},
year = {2012},
volume = {126},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2012_126_1_a22/}
}
TY - JOUR AU - V. V. Dolishniy AU - A. I. Zhdanov TI - Economy method for multiple solving augmented regularized normal system of equation JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2012 SP - 214 EP - 222 VL - 126 IS - 1 UR - http://geodesic.mathdoc.fr/item/VSGTU_2012_126_1_a22/ LA - ru ID - VSGTU_2012_126_1_a22 ER -
%0 Journal Article %A V. V. Dolishniy %A A. I. Zhdanov %T Economy method for multiple solving augmented regularized normal system of equation %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2012 %P 214-222 %V 126 %N 1 %U http://geodesic.mathdoc.fr/item/VSGTU_2012_126_1_a22/ %G ru %F VSGTU_2012_126_1_a22
V. V. Dolishniy; A. I. Zhdanov. Economy method for multiple solving augmented regularized normal system of equation. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 126 (2012) no. 1, pp. 214-222. http://geodesic.mathdoc.fr/item/VSGTU_2012_126_1_a22/
[1] Beklemishev D. V., Additional Chapters of Linear Algebra, Nauka, Moscow, 1983, 336 pp. | MR | Zbl
[2] Morozov V. A., Regular Methods for Solving Ill-Posed Problems, Nauka, Moscow, 1987, 240 pp. | MR
[3] Chung J., Nagy J. G., O'Leary D. P., “A weighted-GCV method for Lanczos-hybrid regularization”, Electron. Trans. Numer. Anal., 28:12 (2008), 149–167 | MR
[4] Zhdanov A. I., “About one numerical stable algorithm for solving system linear algebraic equations of defect rank”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 2008, no. 1(16), 149–153 | DOI
[5] Golub G., Van Loan C., Matrix Computations, Mir, Moscow, 1999, 548 pp.
[6] Björck Å., “Least Squares Methods \year 1990”, Handbook of Numerical Analysis, v. I, Solution of Equations in $\mathbb R^n$. Part 1., eds. P. G. Ciarlet and J. L. Lions, Elsevier/North Holland, Amsterdam, 466–647 | MR